# SDR AALA20091209ORD01

- Difficulty date: December 9, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 35,478 hours, 16,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 805
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED OVERWING EXIT LIGHT BATTERY PACK.
